Volume 14, Issue 1
Very Weak Solutions of p-Laplacian Type Equations with VMO Coefficients

Shulin Zhou

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 12-20.

Published online: 2001-02

Preview Full PDF 179 569
Export citation
  • Abstract

In this note we obtain a new a priori estimate for the very weak solutions of p-Laplacian type equations with VMO coefficients when p is close to 2, and then prove that the very weak solutions of such equations are the usual weak solutions. Our approath is based on the Hodge decomposition and the L^p-estimate for the corresponding linear equations. And this also provides a simpler proof for the results in [1].

  • Keywords

p-Laplacian type VMO coefficients very weak solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-14-12, author = {}, title = {Very Weak Solutions of p-Laplacian Type Equations with VMO Coefficients}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {1}, pages = {12--20}, abstract = { In this note we obtain a new a priori estimate for the very weak solutions of p-Laplacian type equations with VMO coefficients when p is close to 2, and then prove that the very weak solutions of such equations are the usual weak solutions. Our approath is based on the Hodge decomposition and the L^p-estimate for the corresponding linear equations. And this also provides a simpler proof for the results in [1].}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5465.html} }
Copy to clipboard
The citation has been copied to your clipboard